# SDR IPXA2025040203488

- Difficulty date: March 17, 2025
- Submitted: April 3, 2025
- Operation: Air carrier
- Aircraft: N121UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0806
- Aircraft time: 27,294 hours, 17,240 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Adapter
- Part number: UPB53774136200
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

**SDR FILED OPEN** FAULT, LATE FIND ON FR38.2 Y 0 RH SIDE CLS ADAPTER P/N B53774136200. ROB FROM N121UP TO INSTALL ON N120UP. VERIFIED SDR HAS BEEN INITIATED. COMPLIED WITH STEP 14 ON PELIMINARY 1 E.A# 300-5314-27-A3856.
